Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I've Been On Methotrexate 2.5 Mg For 4 Weeks Now. Has Anyone Experienced GI Issues From Taking The Med? Besides The Obvious Nausea?

I've Been On Methotrexate 2.5 Mg For 4 Weeks Now. Has Anyone Experienced GI Issues From Taking The Med? Besides The Obvious Nausea?

A myRAteam Member said:

Hi - I found this article on Arthritis Foundation titled "Methotrexate: Managing Side Effects -
Understand the side effects of methotrexate and how you can take measures to keep them to a minimum". It also mentioned the need of taking folic acid. Hope you find this helpful.

https://www.arthritis.org/living-with-arthritis...

posted almost 2 years ago
A myRAteam Member said:

I am on the injections of methotrexate. One thing my specialist said was NOT miss a folic acid. Take it on the day of injection also, no matter what. I was pretty ill for awhile one the pill version. But now I inject once a week and sleep the entire day. But I can walk an function, so no compliants here.

edited, originally posted almost 2 years ago
A myRAteam Member said:

I took 8 pills on a Friday night along with folic acid. It was a few years ago, but I don't remember having any GI issues. I have GI issues now, but I believe that is due to my current meds. I make sure my Rheumy knew every side effect I was experiencing (and still share info with him to this day). At a minimum, he logs it in his notes so he can develop a history.

posted almost 2 years ago
A myRAteam Member said:

I’m taking 4 2.5mg of methotrexate for 9 weeks now haven’t had any side effects other than feeling tired also on 6mgof prednisone a day . I’m trying to ween of of the prednisone to see if the methotrexate is working.

posted almost 2 years ago
A myRAteam Member said:

I can't take that med. It did a number on my immune system.

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in